In Defense of Excessive Government
Dwight R. Lee
Southern Economic Journal, 1999, vol. 65, issue 4, 674-690
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/j.2325-8012.1999.tb00194.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:soecon:v:65:y:1999:i:4:p:674-690
Access Statistics for this article
More articles in Southern Economic Journal from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().